Our expert says:
It is possible that the pain could be caused by the Duromine. Stop the Duromine for a while and see if it makes a difference. I would also suggest that you do have an ECG, to make sure that your heart is okay. Even though the blood pressure is fine, there might be other signs on the ECG indicating a heart problem. There is also the possibility that the pain could be related to the muscles of the chest wall, or even to the diaphragm, where there could be a hiatus hernia causing the pain. Good luck and I hope that you feel better soon.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.